Alert archive / Colorado / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 63, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2020, 5:11 PM MDT for 6 counties in Colorado. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2020, 5:11 PM MDT (23:11 UTC)
- Expired
- Jun 6, 2020, 6:15 PM MDT
- In force
- 64 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Crowley County, CO, El Paso County, CO, Huerfano County, CO, Las Animas County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 11 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 5:13 PM MDT | TSTM WND GST 62 | 5 Ne Blende, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 12:21 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3284 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- -50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
565
WUUS55 KPUB 062311
SVRPUB
COC025-041-055-071-089-101-070015-
/O.NEW.KPUB.SV.W.0063.200606T2311Z-200607T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
511 PM MDT Sat Jun 6 2020
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Otero County in southeastern Colorado...
Northeastern Huerfano County in southeastern Colorado...
Eastern El Paso County in east central Colorado...
Northwestern Las Animas County in southeastern Colorado...
Western Crowley County in southeastern Colorado...
Pueblo County in southeastern Colorado...
* Until 615 PM MDT.
* At 510 PM MDT, a severe thunderstorm was located 13 miles south of
Salt Creek, or 15 miles south of Pueblo, moving northeast at 65
mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Locations impacted include...
Pueblo, Fowler, Calhan, Manzanola, Olney Springs, Boone, Crowley,
Ramah, Hanover, Truckton, Yoder, Salt Creek, Ellicott, Pueblo
Depot, Pinon, Blende, Avondale, Rush, Pueblo Reservoir and Pueblo
West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3852 10405 3852 10386 3792 10387 3779 10411
3771 10486 3806 10484 3913 10437 3913 10405
TIME...MOT...LOC 2310Z 224DEG 56KT 3805 10464
HAIL...1.00IN
WIND...80MPH
$$
kam5 follow-up statements
159
WWUS55 KPUB 062321
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
521 PM MDT Sat Jun 6 2020
COC071-062330-
/O.CAN.KPUB.SV.W.0063.000000T0000Z-200607T0015Z/
Las Animas CO-
521 PM MDT Sat Jun 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAS ANIMAS COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern and east central Colorado.
LAT...LON 3852 10405 3852 10386 3792 10387 3779 10411
3788 10479 3808 10471 3894 10445 3902 10405
TIME...MOT...LOC 2320Z 224DEG 56KT 3817 10449
$$
COC025-041-055-089-101-070015-
/O.CON.KPUB.SV.W.0063.000000T0000Z-200607T0015Z/
Otero CO-Huerfano CO-El Paso CO-Crowley CO-Pueblo CO-
521 PM MDT Sat Jun 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTHWESTERN OTERO...NORTHEASTERN HUERFANO...SOUTHEASTERN EL
PASO...WESTERN CROWLEY AND PUEBLO COUNTIES...
At 520 PM MDT, a severe thunderstorm was located near Blende, or 9
miles southeast of Pueblo, moving northeast at 65 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Pueblo, Fowler, Manzanola, Olney Springs, Boone, Crowley, Hanover,
Truckton, Yoder, Salt Creek, Ellicott, Pueblo Depot, Blende, Avondale
and Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3852 10405 3852 10386 3792 10387 3779 10411
3788 10479 3808 10471 3894 10445 3902 10405
TIME...MOT...LOC 2320Z 224DEG 56KT 3817 10449
HAIL...1.00IN
WIND...80MPH
$$
kam961
WWUS55 KPUB 062330
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
530 PM MDT Sat Jun 6 2020
COC055-062339-
/O.CAN.KPUB.SV.W.0063.000000T0000Z-200607T0015Z/
Huerfano CO-
530 PM MDT Sat Jun 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUERFANO COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern and east central Colorado.
LAT...LON 3789 10393 3790 10400 3798 10472 3805 10470
3888 10438 3887 10405 3852 10405 3852 10386
3792 10387
TIME...MOT...LOC 2329Z 224DEG 56KT 3828 10436
$$
COC025-041-089-101-070015-
/O.CON.KPUB.SV.W.0063.000000T0000Z-200607T0015Z/
Otero CO-El Paso CO-Crowley CO-Pueblo CO-
530 PM MDT Sat Jun 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTHWESTERN OTERO...SOUTHEASTERN EL PASO...WESTERN CROWLEY AND
NORTHEASTERN PUEBLO COUNTIES...
At 529 PM MDT, a severe thunderstorm was located near Pueblo Depot,
or 13 miles east of Pueblo, moving northeast at 65 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Pueblo, Fowler, Manzanola, Olney Springs, Boone, Crowley, Hanover,
Truckton, Yoder, Salt Creek, Ellicott, Pueblo Depot, Blende, Avondale
and Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3789 10393 3790 10400 3798 10472 3805 10470
3888 10438 3887 10405 3852 10405 3852 10386
3792 10387
TIME...MOT...LOC 2329Z 224DEG 56KT 3828 10436
HAIL...1.00IN
WIND...80MPH
$$
kam511
WWUS55 KPUB 062344
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
544 PM MDT Sat Jun 6 2020
COC025-041-089-101-070015-
/O.CON.KPUB.SV.W.0063.000000T0000Z-200607T0015Z/
Otero CO-El Paso CO-Crowley CO-Pueblo CO-
544 PM MDT Sat Jun 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTHWESTERN OTERO...SOUTHEASTERN EL PASO...WESTERN CROWLEY AND
NORTHEASTERN PUEBLO COUNTIES...
At 543 PM MDT, a severe thunderstorm was located near Pueblo Depot,
or 19 miles northeast of Pueblo, moving northeast at 40 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Eastern Pueblo, Fowler, Manzanola, Olney Springs, Boone, Hanover,
Truckton, Yoder, Ellicott, Pueblo Depot, Blende, Avondale and Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3811 10387 3815 10447 3821 10456 3888 10438
3887 10405 3852 10405 3852 10386
TIME...MOT...LOC 2343Z 210DEG 36KT 3840 10430
HAIL...0.75IN
WIND...70MPH
$$
kam659
WWUS55 KPUB 062357
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
557 PM MDT Sat Jun 6 2020
COC089-070006-
/O.CAN.KPUB.SV.W.0063.000000T0000Z-200607T0015Z/
Otero CO-
557 PM MDT Sat Jun 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OTERO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern and east central Colorado.
LAT...LON 3826 10387 3829 10430 3840 10434 3876 10426
3873 10405 3852 10405 3852 10386
TIME...MOT...LOC 2356Z 227DEG 65KT 3859 10415
$$
COC025-041-101-070015-
/O.CON.KPUB.SV.W.0063.000000T0000Z-200607T0015Z/
El Paso CO-Crowley CO-Pueblo CO-
557 PM MDT Sat Jun 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHEASTERN EL PASO...NORTHWESTERN CROWLEY AND NORTHEASTERN
PUEBLO COUNTIES...
At 556 PM MDT, a severe thunderstorm was located 10 miles south of
Truckton, or 33 miles northeast of Pueblo, moving northeast at 45
mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Truckton and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3826 10387 3829 10430 3840 10434 3876 10426
3873 10405 3852 10405 3852 10386
TIME...MOT...LOC 2356Z 227DEG 65KT 3859 10415
HAIL...0.75IN
WIND...70MPH
$$
kam065
WWUS55 KPUB 070009
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
609 PM MDT Sat Jun 6 2020
COC025-041-101-070019-
/O.EXP.KPUB.SV.W.0063.000000T0000Z-200607T0015Z/
El Paso CO-Crowley CO-Pueblo CO-
609 PM MDT Sat Jun 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EL PASO...
NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES WILL EXPIRE AT
615 PM MDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern and east central Colorado.
LAT...LON 3826 10387 3829 10430 3840 10434 3876 10426
3873 10405 3852 10405 3852 10386
TIME...MOT...LOC 0009Z 224DEG 56KT 3873 10398
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:47 PM MDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 6, 3:47 PM MDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 347 PM MDT Sat Jun 6 2020 .SHORT TERM...(This evening through Sunday) Issued at 241 PM MDT Sat Jun 6 2020 Upper trough axis lifting northeastward across western/northern CO has triggered a line of severe thunderstorms across the mountains this afternoon and evening. MLCapes up to 1500 J/kg and strong effective bulk shears around the 50+ kts has produced an environment favorable for supercell thunderstorms along with bowing line segments. With upper jet not far off the surface, even weaker storms have been efficient and transporting higher momentum aloft to the surface with straight line wind gusts to 70 mph. However with strong straight line hodographs, could easily see an embedded supercell with the potential for large hail and even a tornado across the mountains and interior valleys. As storms move off the southeast mountains they will transition to a mostly wind, small hail, and dry lightning threat east of I-25. This poses concerns for fire starts given the strong synoptic winds, low humidity values and dry vegetation. Red Flag Warnings will continue across the plains into this evening to capture both a dry lightning threat for the western and central portions of the Red Flag area...and a gusty winds, low humidity threat for the eastern portions. High wind warnings will also continue until 9 PM for the lower elevations of the plains and San Luis Valley to capture both the strong synoptic winds as well as gusty winds due to weaker showers and thunderstorms transporting winds aloft to the surface. Showers and thunderstorms will come to an end this evening with winds decreasing overnight. This will be short lived as strong southwest winds aloft resurface again tomorrow beneath dry southwesterly flow aloft ahead of the next upper low dropping through the Pacific northwest. Winds won't be quite as strong, but afternoon winds will gust up to 45 mph...and any smoldering lightning strikes may rapidly ignite and spread out of control as humidity levels drop below 10 percent. The most volatile area will be in a narrow ribbon across eastern Las Animas, Bent and western Kiowa counties with fringes of the counties on either side. This area will be coincident with the strongest winds and low humidities. However critical fire weather conditions will expand as far west as the San Luis Valley and Chaffee and Lake counties as well. Red Flag Warnings for Sunday already in place and look on track. -KT .LONG TERM...(Sunday night through Saturday) Issued at 241 PM MDT Sat Jun 6 2020 Critical fire weather conditions will continue into Sunday evening across much of south central and southeast Colorado before winds diminish towards sundown. Next upper trough approaches western Colorado Monday afternoon and strong southwest winds will mix down to the surface once again. Still some challenges this day with how far south a front will penetrate into southeast Colorado during the afternoon. GFS looks anomalously south...but even the NAM is now hinting at a frontal position along highway 50. EC and Canadian keep the front farther north. Have stuck close to the national blend solutions for now which lines up well with SPC's fire outlook for Monday. This will mean hoisting a Fire Weather Watch for Monday for most of south central and southeast Colorado once again. Its possible that northern areas may get trimmed out if models come into better consensus on an earlier frontal timing. But with strong southwest flow over the area...suspect main surge will hold off for Monday night. A period of strong north winds will drop through the plains Monday evening behind the front...and in spite of cooler temperatures...breezy conditions on Tuesday may mean a return of critical fire weather conditions as low level moisture behind the front mixes out. Could even be some snow showers across the central mountains and Pikes Peak Monday night/early Tuesday morning, though any accumulations appear light at this point. May also have to contend with frost/freeze highlights for the San Luis Valley both Monday night and Tuesday nights. Temperatures gradually warm again through mid to late week as westerly flow behind the departing system transitions to southwesterly and high pressure builds across the southern U.S. Rockies. Eventually moisture advects northward into CO by Friday with showers and thunderstorms returning to the forecast. -KT && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1118 AM MDT Sat Jun 6 2020 A line of showers and thunderstorms will move across central and eastern portions of the area affecting KALS, KCOS and KPUB through the afternoon. The main risk will be wind gusts to around 70 kts...though some small hail will also be possible at all three terminals should a stronger storm impact these sites. Thunderstorms should clear to the east of all three TAF sites by 00z with southerly winds gusting to 40-50 kts gradually decreasing through 02-03z. Light winds and clearing skies expected overnight. Winds will increase again on Sunday with gusts to around 40 kts possible in the afternoon. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 9 PM MDT this evening for COZ069>071- 084>089-093>099. Red Flag Warning until 8 PM MDT this evening for COZ226>237. Red Flag Warning from 11 AM to 9 PM MDT Sunday for COZ220>222- 224>237. Fire Weather Watch from Monday morning through Monday evening for COZ220>222-224>237. && SHORT TERM...KT LONG TERM...KT AVIATION...KT
Hazardous weather outlook, Jun 6, 10:37 AM MDT, 6 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1037 AM MDT Sat Jun 6 2020 COZ058>089-093>099-071645- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1037 AM MDT Sat Jun 6 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Severe thunderstorms will develop over the mountains, valleys and portions of the I-25 corridor region today. The greatest severe weather risk will be straight line winds gusting to 60 to 80 mph. However, large hail up to 1.5 inches in diameter and even an isolated tornado will be possible, particularly across the mountains and San Luis Valley. The timing of severe thunderstorms today will be from late morning through mid afternoon across the western mountains and San Luis Valley. Severe thunderstorms will spread into the eastern mountains and I-25 corridor after noon and continue through early evening. All of south central and southeast Colorado will see strong southerly winds gusting to between 40 and 60 mph this afternoon. This will result in strong cross winds on north south oriented roads and cause poor visibility in blowing dust, particularly across the plains. Red Flag Warnings are in effect for all of the southeast plains today due to a combination of gusty winds, low relative humidity and dry vegetation. Any cloud to ground lightning strikes over the region have the potential to ignite new fires, and weather conditions will be favorable for rapid rates of fire growth and spread. If you see smoke, immediately call 911. Be prepared to evacuate quickly if a fire starts near your area. .DAYS TWO THROUGH SEVEN...Sunday through Friday Critical fire weather conditions are expected for most of south central and southeast Colorado on Sunday and Monday as windy conditions continue into early next week. However, there is some uncertainty with the areal extent of critical fire weather conditions on Monday as a cold front could aid in raising relative humidity values above critical thresholds across northern portions of the southeast plains. Critical fire weather conditions will once again be possible Tuesday as gusty north winds and drier air move back into the region. Some light snow showers are possible over and near the Palmer Divide and central mountains Tuesday morning. Later in the week, isolated thunderstorms are possible on Friday, mainly for the mountains and high valleys. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely across the mountains and interior valleys late this morning through this afternoon, and across the southeast plains and this afternoon through early evening. 31/31
In the hours before
Local storm report, Jun 6, 4:35 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
435 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND GST 2 NNW AIR FORCE ACADEMY 39.04N 104.88W
06/06/2020 M60 MPH EL PASO CO AWOS
&&
GHLocal storm report, Jun 6, 4:37 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
437 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND GST 3 SSW AIR FORCE ACADEMY 38.97N 104.88W
06/06/2020 M69 MPH EL PASO CO AWOS
&&
GHLocal storm report, Jun 6, 4:38 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
438 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM NON-TSTM WND GST 3 ENE MANITOU SPRINGS 38.87N 104.86W
06/06/2020 M65 MPH EL PASO CO TRAINED SPOTTER
&&
GHLocal storm report, Jun 6, 4:44 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
444 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM NON-TSTM WND GST 3 SE MANITOU SPRINGS 38.83N 104.88W
06/06/2020 M71 MPH EL PASO CO TRAINED SPOTTER
&&
GHSpecial weather statement, Jun 6, 4:51 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
451 PM MDT Sat Jun 6 2020
COZ074-075-079-087-088-094-062330-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
451 PM MDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO AND WESTERN LAS
ANIMAS COUNTIES UNTIL 530 PM MDT...
At 450 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Hoehne, or 12 miles north of Trinidad, moving
northeast at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Trinidad, eastern Spring Burn Scar north of Highway 160, Walsenburg,
La Veta, Aguilar, Cokedale, Branson, Starkville, Gulnare, Hoehne,
Tyrone, Trinchera, Spanish Peaks, Boncarbo, Model, Segundo and
Weston.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
LAT...LON 3700 10497 3771 10506 3781 10496 3775 10420
3700 10384
TIME...MOT...LOC 2250Z 221DEG 49KT 3735 10451
KTSLocal storm report, Jun 6, 4:53 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
453 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 1 SSW CANON CITY 38.44N 105.24W
06/06/2020 FREMONT CO EMERGENCY MNGR
NUMEROUS TREES DOWN, BROKEN BRANCHES ACROSS
CANON CITY.
&&
GHThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:16 PM MDT | Special Weather Statement | PUB | El Paso | 14 min |
| Jun 5, 7:33 PM MDT | Special Weather Statement | PUB | El Paso | 12 min |
| Jun 6, 10:53 AM MDT | Special Weather Statement | PUB | Pueblo | 52 min |
| Jun 6, 11:06 AM MDT | Special Weather Statement | PUB | Huerfano | 39 min |
| Jun 6, 11:18 AM MDT | Special Weather Statement | PUB | Pueblo | 42 min |
| Jun 6, 11:49 AM MDT | Special Weather Statement | PUB | Pueblo | 41 min |
| Jun 6, 12:31 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jun 6, 12:42 PM MDT | Special Weather Statement | PUB | Mineral | 48 min |
| Jun 6, 1:04 PM MDT | Severe Thunderstorm Warning | PUB | Mineral, Rio Grande, Saguache | 26 min |
| Jun 6, 1:14 PM MDT | Special Weather Statement | PUB | Crowley | 46 min |
| Jun 6, 1:30 PM MDT | Severe Thunderstorm Warning | PUB | Mineral, Rio Grande, Saguache | 30 min |
| Jun 6, 1:34 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jun 6, 1:46 PM MDT | Severe Thunderstorm Warning | PUB | Conejos, Rio Grande | 14 min |
| Jun 6, 1:59 PM MDT | Special Weather Statement | PUB | Alamosa, Rio Grande | 46 min |
| Jun 6, 2:04 PM MDT | Special Weather Statement | PUB | Chaffee | 26 min |
| Jun 6, 2:20 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| Jun 6, 2:25 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Rio Grande, Saguache | 35 min |
| Jun 6, 2:28 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano, Las Animas | 32 min |
| Jun 6, 2:34 PM MDT | Flash Flood Warning | PUB | Chaffee, Fremont, Saguache | 83 min |
| Jun 6, 2:39 PM MDT | Special Weather Statement | PUB | Fremont | 51 min |
| Jun 6, 2:44 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee, Custer, Fremont, Saguache | 31 min |
| Jun 6, 2:48 PM MDT | Fire Weather Watch | PUB | Alamosa, Baca, Bent, Chaffee, Conejos, Costilla and 14 more | 24 hr |
| Jun 6, 2:49 PM MDT | Special Weather Statement | PUB | Conejos, Rio Grande | 41 min |
| Jun 6, 2:59 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Custer, Saguache | 31 min |
| Jun 6, 3:00 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Jun 6, 3:08 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| Jun 6, 3:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 30 min |
| Jun 6, 3:29 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo, Saguache | 16 min |
| Jun 6, 3:30 PM MDT | Special Weather Statement | PUB | Alamosa | 30 min |
| Jun 6, 3:34 PM MDT | Special Weather Statement | PUB | El Paso | 41 min |
| Jun 6, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 36 min |
| Jun 6, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 32 min |
| Jun 6, 3:46 PM MDT | Special Weather Statement | PUB | Huerfano | 44 min |
| Jun 6, 4:01 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 44 min |
| Jun 6, 4:08 PM MDT | Special Weather Statement | PUB | Fremont | 52 min |
| Jun 6, 4:11 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 34 min |
| Jun 6, 4:19 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 26 min |
| Jun 6, 4:34 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 11 min |
| Jun 6, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Fremont, Pueblo | 32 min |
| Jun 6, 4:50 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 25 min |
| Jun 6, 4:51 PM MDT | Special Weather Statement | PUB | Huerfano, Las Animas | 39 min |
| Jun 6, 5:30 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.